The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 14, Issue 1, 1998
Metadata
 

Cauchy problem for semilinear parabolic equations with initial data in $H^s_p(\mathbb R^n)$
Francisco Ribaud
pp. 1–46
Abstract | Full-Text PDF (374 KB) | Metadata

A proof of the smoothing properties of the positive part of Boltzmann's kernel
François Bouchut and Laurent Desvillettes
pp. 47–61
Abstract | Full-Text PDF (225 KB) | Metadata

Moyenne de localisation fréquentielle des paquets d'ondelettes
Ai Hua Fan
pp. 63–70
Abstract | Full-Text PDF (188 KB) | Metadata

Asymptotic behavior of global solutions to the Navier–Stokes equations in $\mathbb R^3$
Fabrice Planchon
pp. 71–93
Abstract | Full-Text PDF (286 KB) | Metadata

Subnormal operators of Xia's model and real algebraic curves in $\mathbb C^2$
Dmitry V. Yakubovich
pp. 95–115
Abstract | Full-Text PDF (288 KB) | Metadata

Maximal functions and Hilbert transforms associated to polynomials
Anthony Carbery, Fulvio Ricci and James Wright
pp. 117–144
Abstract | Full-Text PDF (322 KB) | Metadata

Weighted Weyl estimates near an elliptic trajectory
Thierry Paul and Alejandro Uribe
pp. 145–165
Abstract | Full-Text PDF (282 KB) | Metadata

On Bernoulli identities and applications
Minking Eie and King F. Lai
pp. 167–213
Abstract | Full-Text PDF (355 KB) | Metadata